RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Popov, Oleg Nikolaevich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5
Presentations: 1

Number of views:
This page:453
Abstract pages:807
Full texts:317
References:114
E-mail:
Keywords: ,

http://www.mathnet.ru/eng/person11512
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/698833

Publications in Math-Net.Ru
2004
1. O. N. Popov, “On a construction of modules over a polynomial ring in the case of an arbitrary field”, Uspekhi Mat. Nauk, 59:3(357) (2004),  175–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:3 (2004), 583–584  isi  scopus
2. O. N. Popov, “On modules over a polynomial ring obtained from representations of finite-dimensional associative algebras. II. The case of a non-perfect field”, Mat. Sb., 195:9 (2004),  75–84  mathnet  mathscinet  zmath; Sb. Math., 195:9 (2004), 1309–1319  isi  scopus
2003
3. O. N. Popov, “More about a construction for modules over a polynomial ring”, Uspekhi Mat. Nauk, 58:2(350) (2003),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 381–383  isi  scopus
2002
4. O. N. Popov, “Modules over a polynomial ring obtained from representations of finite-dimensional associative algebras”, Mat. Sb., 193:3 (2002),  115–134  mathnet  mathscinet  zmath; Sb. Math., 193:3 (2002), 423–443  isi  scopus
2001
5. O. N. Popov, “A construction of modules over polynomial rings”, Uspekhi Mat. Nauk, 56:6(342) (2001),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:6 (2001), 1177–1178  isi  scopus

Presentations in Math-Net.Ru
1.
Oleg Popov
Homology and homotopy methods in geometry
June 2, 2010

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019